# SDR DALA2024112511161

- Difficulty date: May 16, 2023
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 47,210 hours, 33,204 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR TO FUSELAGE SKIN & DOUBLER AT STA Y=1037 B/W L-13L & L-14L IS PENDING DTE STAGE II & III APPROVAL WITHIN 24 MONTHS OF 12MAY23. DISCONTINUE REVENUE SERVICE ON OR BEFORE 12MAY25 PENDING STAGE II & III APPROVAL. ASSOCIATED ER/A 00-607682 ADDED FOR AC 9555. ER/A 607682-14 REV A, DTE STAGE 2 AND 3 ACCOMPLISHED. ER/A SECTION II FOLLOW-ON INSPECTIONS ARE REQUIRED AND ARE TRACKED ON NEW LOG PAGE 0670940. TERMINATED LOG PER ENGINEERING COMMENTS. (LP #2770336)
